# SDR MALA040144

- Difficulty date: January 25, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Bent
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WALK AROUND, NOTED RT TRAILING EDGE NOSE GEAR DOOR BENT.  MAINTENANCE REPAIRED, DAMAGE IS NEGLIGABLE.  ALL CHECKS GOOD AT THIS TIME.
